# SDR CALA2024020200281

- Difficulty date: January 28, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,724 hours, 24,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3110
- Condition: Dented
- Location: Bs 360 S7-8l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED PERMANENT REPAIR AT UPPER FUSELAGE SKIN STA 360 BTW STR 8L AND 7L.PER LP#8612412( REF AAR NR 99998516) SFR #1034970 REMOVED DAMAGE DENT AND PERFORMED PERMANENT REPAIR AND 51-21-73-370-801 UPPER FUSELAGE SKIN STA 360 BTW STR 8L AND STR 7L. IAW A-30 SRM 53-00-01-2R-3, SRM 51-40-05-0G-0, SRM 51-0-08-0G-0, AMM 20-60-07-913-801, AMM 51-21-41-370-801, AMM 51-21-72-370-804
